- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 401923, 14 pages
Positive Solutions for Neumann Boundary Value Problems of Second-Order Impulsive Differential Equations in Banach Spaces
Department of Mathematics, Northwest Normal University, Lanzhou 730070, China
Received 8 September 2011; Revised 28 December 2011; Accepted 6 January 2012
Academic Editor: Yuriy Rogovchenko
Copyright © 2012 Xiaoya Liu and Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989.
- X. Liu and D. Guo, “Method of upper and lower solutions for second-order impulsive integro-differential equations in a Banach space,” Computers & Mathematics with Applications, vol. 38, no. 3-4, pp. 213–223, 1999.
- W. Ding and M. Han, “Periodic boundary value problem for the second order impulsive functional differential equations,” Applied Mathematics and Computation, vol. 155, no. 3, pp. 709–726, 2004.
- M. Yao, A. Zhao, and J. Yan, “Periodic boundary value problems of second-order impulsive differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 262–273, 2009.
- Y. Tian, D. Jiang, and W. Ge, “Multiple positive solutions of periodic boundary value problems for second order impulsive differential equations,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 123–132, 2008.
- X. Lin and D. Jiang, “Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 501–514, 2006.
- Q. Li, F. Cong, and D. Jiang, “Multiplicity of positive solutions to second order Neumann boundary value problems with impulse actions,” Applied Mathematics and Computation, vol. 206, no. 2, pp. 810–817, 2008.
- D.-q. Jiang and H.-z. Liu, “Existence of positive solutions to second order Neumann boundary value problems,” Journal of Mathematical Research and Exposition, vol. 20, no. 3, pp. 360–364, 2000.
- J.-P. Sun and W.-T. Li, “Multiple positive solutions to second-order Neumann boundary value problems,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 187–194, 2003.
- K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
- D. J. Guo, Nonlinear Functional Analysis, Shandong Science and Technology, Jinan, China, 1985.
- D. J. Guo and J. X. Sun, Ordinary Differential Equations in Abstract Spaces, Shandong Science and Technology, Jinan, China, 1989.
- H.-P. Heinz, “On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 12, pp. 1351–1371, 1983.
- Y. X. Li, “Existence of solutions to initial value problems for abstract semilinear evolution equations,” Acta Mathematica Sinica, vol. 48, no. 6, pp. 1089–1094, 2005 (Chinese).